MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRH TIB ROT COMP XS-XL; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRH TIB ROT COMP XS-XL; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64812100
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding revision due to fracture of an mrh femoral component involving an mrh tibial component was reported conclusion: a full investigation was completed for the fracture of the femoral component.Based on the information provided there is no indication or allegation that the product reported in this investigation contributed to the event; however, the device was found to be damaged, consistent with impingement with the femoral component.It is noted that in order to explant and replace the axle which joins the femoral and tibial constructs, the knee joint bearing components need to be disassembled and it is good surgical practice that all bearing components are revised as a precautionary measure.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery due to fracture.The patient had an original implant in 2013, which was revised in (b)(6) 2017.This fractured again in (b)(6) 2019 and this pi is for the operation carried last week.

Brand Name
MRH TIB ROT COMP XS-XL
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9219307
Report Number0002249697-2019-03578
Device Sequence Number13994901
Product Code KRO
UDI-Device Identifier07613327045208
UDI-Public07613327045208
Combination Product (Y/N)N
PMA/510(K) Number
K002552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue Number64812100
Device Lot Number103210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2019
Initial Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age21 YR
Patient Weight72